Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Modular representation algebras


Authors: T. A. Hannula, T. G. Ralley and I. Reiner
Journal: Bull. Amer. Math. Soc. 73 (1967), 100-101
MathSciNet review: 0202861
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Green, The modular representation algebra of a finite group, Illinois J. Math. 6 (1962), 607–619. MR 0141709
  • 2. T. A. Hannula, Group representations over integers modulo a prime power, Ph.D. Thesis, University of Illinois, Urbana, Ill., 1967.
  • 3. T. G. Ralley, Decompositions of products in modular representation rings, Ph.D. Thesis, University of Illinois, Urbana, Ill., 1967.
  • 4. W. E. Roth, On direct product matrices, Bull. Amer. Math. Soc. 40 (1934), 461-468.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11662-8